Archive for Rational Mechanics and Analysis

, Volume 105, Issue 3, pp 267–284 | Cite as

Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions

  • Paolo Marcellini
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Acerbi & N. Fusco, A regularity theorem for minimizers of quasiconvex integrals, Arch. Rational Mech. Analysis 99 (1987), 261–281.Google Scholar
  2. 2.
    H. Brezis, Analyse fonctionnelle, Théorie et applications, Masson, 1983.Google Scholar
  3. 3.
    E. de Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino, Cl. Sci. Fis. Mat. Nat. 3 (1957), 25–43.Google Scholar
  4. 4.
    M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Math. Studies 105, Princeton Univ. Press, 1983.Google Scholar
  5. 5.
    M. Giaquinta, Growth conditions and regularity, a counterexample, Preprint Univ. Bonn, July 1987, to appear in Manuscripta Math.Google Scholar
  6. 6.
    M. Giaquinta & E. Giusti, On the regularity of minima of variational integrals, Acta Math. 148 (1982), 31–46.Google Scholar
  7. 7.
    D. Gilbarg, & N. S. Trudinger, Elliptic partial differential equations of second order, Grundl. Math. Wiss. 224, Springer-Verlag, 1977.Google Scholar
  8. 8.
    E. Giusti, Equazioni ellittiche del secondo ordine, Quaderni UMI n. 6, Pitagora Ed., 1978.Google Scholar
  9. 9.
    O. Ladyzhenskaya & N. Ural'tseva, Linear and quasilinear elliptic equations, Math, in Science and Engineering 46, Academic Press, 1968.Google Scholar
  10. 10.
    P. Marcellini, Approximation of quasiconvex functions, and lower semicontinuity of multiple integrals, Manuscripta Math. 51 (1985), 1–28.Google Scholar
  11. 11.
    P. Marcellini, On the definition and the lower semicontinuity of certain quasiconvex integrals, Ann. Inst. Henri Poincaré, Analyse non linéaire 3 (1986), 391–409.Google Scholar
  12. 12.
    P. Marcellini, Un exemple de solution discontinue d'un problème variationnel dans le cas scalaire, Manuscript, September 1987.Google Scholar
  13. 13.
    C. B. Morrey, Multiple integrals in the calculus of variations, Grundl. Math. Wiss. 130, Springer-Verlag, 1966.Google Scholar
  14. 14.
    J. Moser, A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Communications Pure Appl. Math. 13 (1960), 457–468.Google Scholar

Copyright information

© Springer-Verlag GmbH Co. KG 1989

Authors and Affiliations

  • Paolo Marcellini
    • 1
  1. 1.Istituto Matematico “U. Dini”Università di FirenzeItaly

Personalised recommendations